Information System SU

Publication Records

česky | in English

Filter publications


  1. BARTOŠ, Adam, Jozef BOBOK, Pavel PYRIH, Samuel Joshua ROTH and Benjamin VEJNAR. Constant slope, entropy, and horseshoes for a map on a tame graph. Ergodic Theory and Dynamical Systems. New York: Cambridge University Press, 2020, vol. 40, No 11, p. 2970-2994. ISSN 0143-3857. doi:10.1017/etds.2019.29.
  2. ROTH, Samuel Joshua. Dynamics on dendrites with closed endpoint sets. Nonlinear Analysis: Theory, Methods & Applications. Oxford (GB): PERGAMON-ELSEVIER SCIENCE LTD, 2020, vol. 195, No 111745, p. "111745-1"-"111745-13", 13 pp. ISSN 0362-546X. doi:10.1016/
  3. ROTH, Samuel Joshua and Zuzana ROTH. Inequalities for entropy, Hausdorff dimension, and Lipschitz constants. Studia Mathematica. WARSZAWA: POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN, 2020, vol. 250, No 3, p. 253-264. ISSN 0039-3223. doi:10.4064/sm180705-2-11.
  4. 2019

  5. MÁLEK, Michal and Samuel Joshua ROTH. Constant slope models and perturbation. Israel Journal of Mathematics. Jerusalem, Israel: The Hebrew University Magnes Press, 2019, vol. 230, No 1, p. 213-237. ISSN 0021-2172. doi:10.1007/s11856-018-1814-x.
  6. ROTH, Samuel Joshua and Josef BOBOK. The infimum of Lipschitz constants in the conjugacy class of an interval map. Proceedings of the American Mathematical Society. Providence: American Mathematical Society, 2019, vol. 147, No 1, p. 255-269. ISSN 0002-9939. doi:10.1090/proc/14255.
  7. 2018

  8. ROTH, Samuel joshua and Michal MISIUREWICZ. Constant slope maps on the extended real line. Ergodic Theory and Dynamical Systems. New York: Cambridge University Press, 2018, vol. 38, No 8, p. 3145-3169. ISSN 0143-3857. doi:10.1017/etds.2017.3.
  9. ROTH, Samuel joshua. Constant slope models for finitely generated maps. Discrete and Continuous Dynamical Systems - Series A. Springfield: American Institute of Mathematical Sciences, 2018, vol. 38, No 5, p. 2541-2554. ISSN 1078-0947. doi:10.3934/dcds.2018106.
Display details
Displayed: 27/11/2021 18:36